# SDR DL76L050027

- Difficulty date: January 13, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 35,231 hours, 5,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT E-PATH LIGHTS INOP ROWS 1-5.  REPLACED FUSE ON BATTERY PACK M9008.  OPS OK.
